MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : not returned.
 
Event or Problem Description
It was reported by the distributorship that the products were found to be nonconforming, as the sterility of the packaging was damaged.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual evaluation of the returned product and provided photos found damage to the blister tyvek.The sterility has been breached.This complaint has been confirmed by review of the returned product and provided photo.Device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to packaging operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, g3, g6, h2, h11.The following sections were corrected: d4.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERSTITCH STRAIGHT IMPLANT
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17939368
Report Number0001825034-2023-02336
Device Sequence Number20421084
Product Code MBI
UDI-Device Identifier00880304690066
UDI-Public(01)00880304690066(17)280810(10)66136238
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110024772
Device Lot Number66136238
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer01/10/2024
02/14/2025
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date01/19/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown